# SDR RAIA970510

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0217XUU001A
- Condition: Failed
- Location: Landing Gear
- Part time: 20,119 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7108 - LANDING GEAR WOULD NOT EXTEND.  PERFORMED EMERGENCY GEAR EXTENSION.  MAINTENANCE REPLACED LANDING GEAR DOWN CONTROL RELAY.  PERFORMED TEST FLIGHT.
